# SDR CA100707002

- Difficulty date: July 5, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 7,872 hours
- Engine: Allsn 250C47B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Condition: Delaminated
- Location: Main Rotor
- Part time: 6,580 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED VIBRATION FELT.  LANDED AND FOUND LOWER SURFACE OF BLADE SKIN DELAMINATED AND CURLED BACK FROM THE L/E.  ACFT IS GROUNDED WAITING FOR A REPLACEMENT BLADE.
